| Medical Device Problem Code |
Defective Alarm (1014)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a audio tone/vibration (intermittent vibration) issue; pump is reportedly pulsating.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may cause the user to miss an alarm or warning that may cause cessation of insulin delivery.
Additional Manufacturer Narrative
Date of submission (b)(4) 2018 device evaluation: the device has been returned and evaluated by product analysis on (b)(4) 2018 with the following findings: on investigation, the pump powered on normally with fully functioning vibratory feature.The vibration feature of the pump was tested and an intermittent vibration issue was not able to be duplicated.